# SDR COEA9622201

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- Engine: Rroyce DART5297E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 18,738 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

OAK/YVR - WHILE EN ROUTE WITH MODERATE TURBULENCE AND MODERATE ICING CONDITIONS, LT ENGINE AUTOFEATHERED IN CRUISE.  CREW INITIATED AIRSTART PROCEDURES.  ENGINE WAS BACK ON-LINE WITH NO PROBLEMS.  ENGINE PERFORMED THROUGH THE REMAINDER OF THE FLIGHT WITH NO RECURRENCE.  MAINTENANCE INSPECTED ENGINE INTAKE AND EXHAUST, IGNITIION SYSTEM AND GROUND RUN CARRIED OUT.  FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
